- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (3)
- Authors
- Rakhimov, Kamoladdin; Sobirov, Zarifboy; Jabborov, Nasridin
- Contact information
- Rakhimov, Kamoladdin: National University of Uzbekistan Tashkent, Uzbekistan; ; Sobirov, Zarifboy: University of Geological Sciences Tashkent, Uzbekistan; ; Jabborov, Nasridin: National University of Uzbekistan Tashkent, Uzbekistan;
- Keywords
- time-fractional Airy equation; IBVP; PDE on metric graphs; fundamental solutions; integral representation
- Abstract
Initial boundary value problem for the time-fractional Airy equation on a graph with finite bonds is considered in the paper. Properties of potentials for this equation are studied. Using these properties the solutions of the considered problem were found. The uniqueness theorem is proved using the analogue of Gr¨onwall-Bellman inequality and a-priory estimate
- Pages
- 376–388
- DOI
- 10.17516/1997-1397-2021-14-3-376-388
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/140057
Journal of Siberian Federal University. Mathematics & Physics / The Time-fractional Airy Equation on the Metric Graph
Full text (.pdf)